How are you doing ?
Morning after pill is high dose of Progestrone
hormone which is produced in your body in second half of period after ovulation. This pill will suddenly increase the thickness of inner lining of uterus
, making it unfavorable for a possible pregnancy
to sit. As it is single dose, it has not strength to stand on, so it falls off & you get period or bleeding of the increased thickness within 7-10 days.
This hormone causes periods like bleeding after it is built. But every time in same cycle the thickness does not increase to same thickness. So the second episode bleeding was low.
They don't cause any infection. The progestrone causes the same effects what you experience in second half of periods , like bloated feel, mood swing
, breast soreness etc. So that's the same feature you will experience with the repeated dose of progestrone.
This also disturbs the hormone balance & next few periods may not be on time as the ovulation is disturbed in next cycle.
Hope I have clarified your query, do write back if any more queries
All the best